# SDR ASOA2013040403291

- Difficulty date: March 12, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 FLOORBEAM CORRODED AT LBL 9.  R & R FS 280 LT SIDE FLOORBEAM IAW SRM 51-42-06-001-001-A01 AND 51-41-13-001-001 DWG CC670-34094.
